RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1992, Issue 9, Pages 3–32 (Mi at3380)  

This article is cited in 13 scientific papers (total in 13 papers)

Surveys

Optimization with respect to uniform-frequency indices ($H$ theory)

A. E. Barabanova, A. A. Pervozvanskiĭb

a Saint-Petersburg State University
b Saint-Petersburg State Technical University

Full text: PDF file (4631 kB)

English version:
Automation and Remote Control, 1992, 53:9, 1301–1327

Bibliographic databases:

Document Type: Article
UDC: 517.977 (047)
MSC: Primary 93B36; Secondary 47N70, 93-02
Received: 01.07.1991

Citation: A. E. Barabanov, A. A. Pervozvanskiǐ, “Optimization with respect to uniform-frequency indices ($H$ theory)”, Avtomat. i Telemekh., 1992, no. 9, 3–32; Autom. Remote Control, 53:9 (1992), 1301–1327

Citation in format AMSBIB
\Bibitem{BarPer92}
\by A.~E.~Barabanov, A.~A.~Pervozvanski{\v\i}
\paper Optimization with respect to uniform-frequency indices ($H$ theory)
\jour Avtomat. i Telemekh.
\yr 1992
\issue 9
\pages 3--32
\mathnet{http://mi.mathnet.ru/at3380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1228309}
\zmath{https://zbmath.org/?q=an:0799.93016}
\transl
\jour Autom. Remote Control
\yr 1992
\vol 53
\issue 9
\pages 1301--1327


Linking options:
  • http://mi.mathnet.ru/eng/at3380
  • http://mi.mathnet.ru/eng/at/y1992/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brusin V., “Design of Robust Controller in Tracking Problem Under Uncertainty Conditions”, Dokl. Akad. Nauk, 363:5 (1998), 607–609  mathnet  mathscinet  zmath  isi
    2. D. V. Balandin, M. M. Kogan, “Double-Ended Estimates of a Minimum Robust $H^{\infty}$-Norm for Uncertain Controllable Systems”, Autom. Remote Control, 64:1 (2003), 95–103  mathnet  crossref  mathscinet  zmath  isi
    3. Balandin D., Kogan M., Fedyukov A., “Optimum Damping of the Oscillations of a Pendulum with Uncertain External and Parametric Perturbations”, Pmm-J. Appl. Math. Mech., 68:2 (2004), 269–278  crossref  mathscinet  zmath  isi
    4. A. E. Barabanov, “Invariance and polynomial design of strategies in the linear-quadratic game”, Autom. Remote Control, 67:10 (2006), 1547–1572  mathnet  crossref  mathscinet  zmath
    5. Yu. V. Sadomtsev, “Design of dynamic suboptimal low-order controllers on basis of the $\mathrm{H}_\infty$-criterion”, Autom. Remote Control, 67:12 (2006), 2021–2035  mathnet  crossref  mathscinet  zmath
    6. A. E. Barabanov, “Minimax Control for Nonstationary Linear Operator Systems”, Proc. Steklov Inst. Math., 262 (2008), 26–43  mathnet  crossref  mathscinet  zmath  isi
    7. Zh. V. Zatsepilova, V. N. Chestnov, “Synthesis of digital $H_\infty$-controllers for multidimensional systems with given accuracy with the mean squared criterion”, Autom. Remote Control, 72:10 (2011), 2041–2052  mathnet  crossref  mathscinet  zmath  isi
    8. A. L. Bunich, “Degenerate linear-quadratic problem of discrete plant control under uncertainty”, Autom. Remote Control, 72:11 (2011), 2351–2363  mathnet  crossref  mathscinet  zmath  isi
    9. A. L. Bunich, “Sistemy upravleniya s identifikatorom”, UBS, 33 (2011), 35–69  mathnet  elib
    10. E. I. Veremei, “Srednekvadratichnyi sintez tsifrovykh sistem metodami $H$-teorii”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2011, no. 2, 17–28  mathnet
    11. Veremei E.I., Izvestiya Rossiiskoi akademii nauk. Teoriya i sistemy upravleniya, 2011, no. 3, 52–61  mathscinet  elib
    12. A. L. Bunich, “Control cost for a discrete linear object under uncertainty about the spectral composition of perturbances”, Autom. Remote Control, 73:12 (2012), 2038–2048  mathnet  crossref  zmath  isi  elib
    13. Dombrovskii V.V., Smagin V.I., “Synthesis of the Optimal H-2/H-Infinity Output Controller With Structural Constraints”, Autom. Control Comp. Sci., 49:3 (2015), 133–138  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:190
    Full text:103
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018